# SDR SWAA2022060808179

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500C FWD FACE AND STR26L FWD CARGO COMPARTMENT 2022-283956 / [01] REPLACED ANGLE CLIP LOCATED BS500C FWD FACE AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE CLIP LOCATED BS500C FWD FACE AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE CLIP LOCATED BS500C FWD FACE AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN OFF BELOW.
